Benutzer nicht gefunden!

Forschungsinteressen

  • Zahlentheorie
  • Höhenfunktionen, insbesondere (untere) Höhenschranken
  • Arithmetische Dynamische Systeme

Veröffentlichungen

Small points and free abelian groups (with R. Grizzard and P. Habegger), accepted for publication in Int. Math. Res. Not. (2015); ([arXiv])

Heights and totally $p$-adic numbers (2015); ([arXiv])

A Note on Extensions of $\mathbb{Q}^{tr}$, accepted for publication in J. Théeor. Nombres Bordx. (2015); ([arXiv])

Heights and totally real numbers, Rend. Lincei Math. Appl. 24 (2013), pp.471-483; ([arXiv])

Heights of points with bounded ramification, accepted for publication in Ann. Sc. Norm. Super. Pisa, Cl. Sci (2013); ([arXiv])

A Dynamical Bogomolov Property (2011); ([arXiv])

Dissertation:

Fields with the Bogomolov Property [PDF]

Betreuer: Prof. Dr. Walter Gubler

Diplomarbeit:

Die Dichte quadratfreier Werte ganzzahliger Polynome [PDF]

Betreuer: Prof. Dr. Walter Gubler

Adresse

Fachbereich Mathematik
Technische Universität Darmstadt

Schloßgartenstr. 7
64289 Darmstadt

 

Sekretariat

Ute Fahrholz
Gerlinde Gehring
Zimmer: S2|15 K414

 +49 6151 / 16-2089

A A A | Print Drucken | Impressum Impressum | Contact Kontakt
    zum Seitenanfangzum Seitenanfang